# SDR AALA201803029027

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 20,262 hours, 8,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT COVER PLATE MISSING FROM FIRST CLASS GALLEY WALL (ON THE AISLE). REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY AND TESTED PER AMM 33-51-14.
